Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 548165, 12 pages
http://dx.doi.org/10.1155/2015/548165
Research Article

Boundedness of Commutators of Marcinkiewicz Integrals on Nonhomogeneous Metric Measure Spaces

College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Received 10 October 2015; Accepted 30 November 2015

Academic Editor: Henryk Hudzik

Copyright © 2015 Guanghui Lu and Shuangping Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guanghui Lu and Shuangping Tao, “Boundedness of Commutators of Marcinkiewicz Integrals on Nonhomogeneous Metric Measure Spaces,” Journal of Function Spaces, vol. 2015, Article ID 548165, 12 pages, 2015. https://doi.org/10.1155/2015/548165.